# SDR YENA20110418235

- Difficulty date: April 18, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N554JB
- Make and model: Airbus A320-232
- Aircraft serial: 1898
- Aircraft time: 34,327 hours, 12,264 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 759D000002
- Part serial: 2053
- Condition: Failed
- Location: Cabin Temp
- Part time: 22,721 hours, 8,037 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 87 JFK-SLC, AIR TURNBACK TO JFK DUE TO CABIN AIR REACHED TOTAL TEMPERATURE OF 144 DEG CENTIGRADE OUTPUT.  NO HOT AIR FAULT ON ECAM.  TURNING OFF HOT AIR VALVE INITIALLY HAD NO EFFECT, HAPPENED TWICE.  ACCOMPLISHED TSM 21-63-00-810-846.  INSPECTION OF DOWNSTREAM CHECK VALVES AND BELLOWS BETWEEN PACK OUTLET & MIXER WITH NO FAULT FOUND.  DUE TO HOT AIR P/B/S HAVING NO EFFECT ON CONTROL, REMOVED & REPLACED PACK 1 & 2 TEMP CONTROLLERS IAW AMM 21-61-34-04.  OPS OK.  27HH TEMP CONTROLLER P/N 759D0000-02 S/N 2810.
